My bleeding since the birth has been a bit odd - it stopped at about 4 weeks, then started back up again heavily and bright red, then stopped around 6 weeks. I started on the progesterone-only pill about a week ago, which might have affected it, as I was still having slightly brownish discharge at this time. Today, I started bleeding again, it's been bright red again and heavy-ish, but I haven't had any cramps or AF symptoms. I've just been to the loo, and noticed that I've actually had some tissue loss, not large bits but quite a few little bits. I don't know if this is normal or not. I had PPH, and I really don't want to have to go back to the hospital and go through that again! Can anyone help? I'm really worried
If you are at all worried, please phone NHS 24 as it's Saturday and obv HV and GP won't be available. I realise you don't want to go back to hospital, but if your health is at risk, it's vital you get seen to. Sooner rather than later. Good luck,
Any opinions, advice, statements or other information expressed or made available on BabyandBump.Momtastic.com by users or third parties, including but not limited to bloggers, are solely those of the respective user or other third party. They do not reflect the opinions of BabyandBump.Momtastic.com and they have not been reviewed by a physician, psychologist or parenting expert or any member of the BabyandBump.Momtastic.com staff for accuracy, balance or objectivity. Content and other information presented on BabyandBump.Momtastic.com are not a substitute for professional medical or mental health advice, counseling, diagnosis, or treatment. Never delay or disregard seeking professional medical or mental health advice from your physician or other qualified health provider because of something you have read on BabyandBump.Momtastic.com. BabyandBump.Momtastic.com does not endorse any opinion, advice, statement, product, service or treatment made available on the website. If you think you have a medical emergency, call your doctor or emergency services immediately.